Why Does Juvederm Leave a Bump After the Injections?
- Asked 5 years ago
Every time I get Juvederm, I develop a little bump, like a bug bite. Is there any way to avoid this?
Avoid Juvederm bumps with good technique.
It is not the Juvederm that causes the bumps, It's how it is being injected. You need a doctor with a good eye and excellent technique.
A slight bump after Juvederm is normal
When dermal fillers are injected the material expands the surrounding tissue. This is normal, and may cause some raising of the skin surface.
Over a few days this subsides to a flatter surface, while maintaining the cosmetic improvements for the life of the filler. The duration of the filling effect will vary with the type, location, and volume of filler used.
It's the filler (the injector), not the filler (the product)
Technique is critical when injecting fillers. The injection of the product should stop about 1 mm before the needle is removed, otherwise product will be injected too superficially as the needle is withdrawn, creating those little bumps.
Any bumps that are present during the injection session should be massaged out before you leave. Fortunately, over the first day or two, the product absorbs some water from under the skin, and the bumps resolve.
Remember, it's the filler, not the filler. Good luck with your next treatment.
Juvederm Should Not Leave Lumps or Bumps
When you inject Juvederm, if it is too deep, it is absorbed by underlying tissues and does not specifically fill the wrinkle. But if you inject too superficially or too close to the surface, you can end up with lumps. Generally, these will go away within a week, but for persistent lumps, you may need to undergo additional injections with an enzyme named hyaluronidase to dissolve the filler material.
Juvederm Leave a Bump After the Injections
It sounds like the bump is from the injection. It is very common to develop a small scar after being injected, but it should resolve in a few days. Icing the area helps.
Juvederm: Post injection bumps
Juvederm is a hydrophilic filler, meaning it absorbs water early on. During the early period a slightly palpable bump (but not visible) is a normal outcome. After a few days, any bumps from the filler should be smooth. If bumps persist, the injector may injected too superficially near the skin and placed too much filler in an area as well. Filler injection is as much an art as it is a science.
Web reference: http://www.shahfacialplastics.com/juvederm.html
"Bumps" after Filler Injections
Thank you for your question. In my practice, it is very uncommon for patients to have any palpable lumps or bumps after filler injections. If this is happening each time you receive fillers, with the same practitioner injecting, perhaps you should try out a new injector. There are specific techniques used when placing fillers so that these issues are specifically avoided. Best of luck!
Web reference: http://www.sanfranciscofacialplasticsurgery.com/fillers.php
Why Does Juvederm Leave a Bump After the Injections
If there are bumps present this is usually caused by the injector (Physician) not the dermal filler. If there are some bumpy areas they can be massaged out. Good technique is essential.
Web reference: http://www.drvitenas.com/juvederm-injectable-gel.html
Bump after Juvederm Injection
It isn't actually the juvederm causing a "bump" it is the actual "injection." The better the technique, the less likely this will happen. If it does you can massage it out that first day.
Web reference: http://www.capefearaesthetics.com/details/juvederm-14/
Why Juvederm would leave bumps
It's difficult to answer your question without knowing more info. For example, have you had this same reaction no matter who injects (do you always go to the same injector or does this happen with several different injectors), does it happen in every injection site on your face in all different anatomic regions or always in just one spot. If you only get your lips injected, does it always happen for example in the left corner of your mouth or does it vary? Have you tried a different hyaluronic acid such as Restylane and still get the same reaction? If you develop a bump everytime you get an injection regardless of who injects you I might suspect that it's something unique about how you react to the filler. I would go to a board-certified dermatologist or plastic surgeon who is well-known and experienced for injecting fillers, have them inject you with Juvederm in the same location and see if it happens again. If it doesn't, then it probably was all due to poor injection technique. Also another thing to consider is whether you're truly getting genuine Juvederm injected. If you are going to a strip mall or underground facility that is selling Juvederm at cut-rate prices, there's a possibility that they're using a counterfeit product and not real Juvederm. This is why it's so important that you go to a reputable physician. There are even "fake doctors" out there so it's important to check out the background of the physician with the state medical board. Go to the American Academy of Dermatology or the American Society for Dermatologic Surgery websites to find qualified dermatologists in your area.
Web reference: http://www.eastbaylaser.com/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.